# SDR ABXA010549

- Difficulty date: October 20, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 46,034 hours, 63,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FLIGHT COMPARTMENT INOPERATIVE. REPLACED THE EMERGENCY LIGHT BATTERIES IAW DC-9 AMM 33-53-00-4-0109. OPS CHECKED GOOD.
